American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11Y55) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Jesús Guillera and Wadim Zudilin. “Divergent” Ramanujan-type supercongruences. Proc. Amer. Math. Soc. 140 (2012) 765-777. MR 2869062.
Abstract, references, and article information
View Article: PDF

[2] Kevin G. Hare, Shanta Laishram and Thomas Stoll. Stolarsky’s conjecture and the sum of digits of polynomial values. Proc. Amer. Math. Soc. 139 (2011) 39-49. MR 2729069.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1